# SDR 2008UALA02900

- Difficulty date: May 19, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 61,484 hours, 17,966 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIP COOLING OVHT LT ON OVH PANEL AND FWD EICAS ILLUM INTERMITTENT.  SUPPLEMENTAL DATA UPDATE CAUSE, EQ COOLING FAN FILTER DIRTY.  REPLACED EQ COOLING FAN FILTER, OPS ARE NORMAL.
